# SDR P5CA9600951

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65B915212
- Condition: Deformed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL OUTER SKIN FROM 1 TO 3 O'CLOCK POSITION SKIN BULGING FROM SEALANT AND MISSING SCREW.  REPLACED EXTERIOR SKIN IAW BOEING SRM 51-30-02.
